Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Moment-closure approximations for discrete adaptive networks
Authors: Demirel, G.; Vazquez, F.; Böhme, G.A.; Gross, T.
Date of Publication (YYYY-MM-DD): 2014-01-15
Title of Journal: Physica D
Volume: 267
Start Page: 68
End Page: 80
Document Type: Article
ID: 701755.0
Slow epidemic extinction in populations with heterogeneous infection rates
Authors: Buono, C.; Vazquez, F.; Macri, P. A.; Braunstein, L. A.
Date of Publication (YYYY-MM-DD): 2013-08-26
Title of Journal: Physical Review E
Volume: 88
Issue / Number: 2
Sequence Number of Article: 022813
Document Type: Article
ID: 676669.0
Randomness in Competitions
Authors: Ben-Naim, E.; Hengartner, N. W.; Redner, S.; Vazquez, F.
Date of Publication (YYYY-MM-DD): 2013-05
Title of Journal: Journal of Statistical Physics
Volume: 151
Issue / Number: 3-4
Start Page: 458
End Page: 474
Document Type: Article
ID: 676504.0
Temporal disorder in up-down symmetric systems
Authors: Martinez-Garcia, R.; Vazquez, F.; Lopez, C.; Munoz, M. A.
Date of Publication (YYYY-MM-DD): 2012-05-16
Title of Journal: Physical Review E
Volume: 85
Issue / Number: 5
Sequence Number of Article: 051125
Document Type: Article
ID: 655997.0
Epidemics and chaotic synchronization in recombining monogamous populations
Authors: Vazquez, F.; Zanette, D. H.
Date of Publication (YYYY-MM-DD): 2010-10-01
Title of Journal: Physica D-Nonlinear Phenomena
Volume: 239
Issue / Number: 19
Start Page: 1922
End Page: 1928
Document Type: Article
ID: 538042.0
Dynamical phase coexistence: A simple solution to the "savanna problem"
Authors: Vazquez, F.; López, C.; Calabrese, J. M.; Muñoz, M. A.
Date of Publication (YYYY-MM-DD): 2010-05-21
Title of Journal: Journal of Theoretical Biology
Volume: 264
Issue / Number: 2
Start Page: 360
End Page: 366
Document Type: Article
ID: 538040.0
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.